All Maximal Monotone Operators in a Banach Space are of type FPV

Eberhard, A and Wenczel, R 2014, 'All Maximal Monotone Operators in a Banach Space are of type FPV', Set-Valued and Variational Analysis, vol. 22, no. 3, pp. 597-615.


Document type: Journal Article
Collection: Journal Articles

Title All Maximal Monotone Operators in a Banach Space are of type FPV
Author(s) Eberhard, A
Wenczel, R
Year 2014
Journal name Set-Valued and Variational Analysis
Volume number 22
Issue number 3
Start page 597
End page 615
Total pages 19
Publisher Springer
Abstract Within a nonzero, real Banach space we show that a monotone operator with a bounded domain that is representable by a representative function with a bigger conjugate must be maximal. This study allows us to resolve some long outstanding questions in the area. It follows that all maximal monotone operators are of type FPV and their domains have a convex closure.
Subject Optimisation
Applied Mathematics not elsewhere classified
Operator Algebras and Functional Analysis
Keyword(s) Maximal monotone operatorsRepresentative functionsSum theoremsFPV property47H0546N1047H0449J53
DOI - identifier 10.1007/s11228-014-0275-6
Copyright notice © 2014 Springer Science and Business Media Dordrecht
ISSN 1877-0533
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 215 Abstract Views  -  Detailed Statistics
Created: Tue, 21 Oct 2014, 08:06:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us